American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Pierre H. Bérard. From vanishing theorems to estimating theorems: the Bochner technique revisited. Bull. Amer. Math. Soc. 19 (1988) 371-406. MR 956595.
Abstract, references, and article information
View Article: PDF

[2] R. Böhme and A. J. Tromba. The number of solutions to the classical Plateau problem is generically finite. Bull. Amer. Math. Soc. 83 (1977) 1043-1044. MR 0461305.
Abstract, references, and article information
View Article: PDF

[3] Jill P. Mesirov-Kazdan. Calculus of variations: Perturbations preserving condition $\left( {\text{C}} \right)$. Bull. Amer. Math. Soc. 80 (1974) 1260-1264. MR 0394753.
Abstract, references, and article information
View Article: PDF

[4] J. L. Barbosa and M. do Carmo. Stable minimal surfaces. Bull. Amer. Math. Soc. 80 (1974) 581-583. MR 0336533.
Abstract, references, and article information
View Article: PDF

[5] James H. White. Minimal total absolute curvature for orientable surfaces with boundary. Bull. Amer. Math. Soc. 80 (1974) 361-362. MR 0334112.
Abstract, references, and article information
View Article: PDF

[6] Junior Stein. Index theory for singular quadratic functionals in the calculus of variations. Bull. Amer. Math. Soc. 79 (1973) 1189-1192. MR 0328726.
Abstract, references, and article information
View Article: PDF

[7] William B. Gordon. Physical variational principles which satisfy the Palais-Smale condition. Bull. Amer. Math. Soc. 78 (1972) 712-716. MR 0299031.
Abstract, references, and article information
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1

Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia